Research ArticleOpen accessIn the abstractA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,928 accessesView PDFCite
49 articles for “Linear Differential Equation”
Set a search alertResearch ArticleOpen accessIn the abstractAn Optimal Inventory Policy for Items having Linear Demand and Variable Deterioration Rate with Trade CreditSingh Shivraj, Singh SarbjitJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,020 accessesView PDFCite
Research ArticleOpen accessIn the abstractSoret and Dufour Effects on Natural Convection Flow Past a Vertical Surface in a Porous Medium with Variable Surface TemperatureHassan A.M. El-ArabawyJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,485 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Block Method for Special Third Order Ordinary Differential EquationsB. T. Olabode, Y. YusuphJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,707 accessesView PDFCite
Research ArticleOpen accessIn the abstractMNM1D: A Numerical Code for Colloid Transport in Porous Media: Implementation and ValidationTiziana Tosco, Rajandrea SethiAmerican Journal of Environmental Sciences, Vol. 5, Issue 4 · 31 Aug 2009 · 8,291 accessesView PDFCite
Research ArticleOpen accessIn the abstractComputer Model For Sieves' Vibrations Analysis, Using an Algorithm Based on the False-Position MethodDinu I. Stoicovici, Miorita Ungureanu, Nicu Ungureanu, Mihai BanicaAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,780 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Approach to Compute Integral TransformsA. Adawi, F. AwawdehJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,716 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Approach for Solving Second Order Ordinary Differential EquationsLaith K. AL-Hwawcha, Namh A. AbidJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 8,009 accessesView PDFCite